# SDR MASA200700659

- Difficulty date: October 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 6,946 hours, 5,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2864 PHX-MFR - RT FORWARD EMERGENCY EXIT DOOR CAUTION MESSAGE ON TAKE OFF.  MX DEFERRED.
